# SDR ASAA2024080852744

- Difficulty date: August 8, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT R2 DOOR FAILS DEEP CYCLE. GROUNDED - YES. REMOVED AND INSTALLED SERVICEBALE BATTERY PACK FOR POWER SUPPLY M1673, OP'S CHECK GOOD IAW B737-700 AMM 33-51-06-960-805. (S/N 23605)
